Getron Pharmaceuticals
Aceclofenac (100mg) + Paracetamol (325mg) + Chlorzoxazone (250mg)
G-Gesic-MR Tablet is a combination medicine that helps in relieving muscular pain by blocking the release of certain chemical messengers that cause pain, inflammation, and fever.
Tablet
G-Gesic-MR Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause common side effects such as nausea, vomiting, heartburn, stomach pain, diarrhea, and loss of appetite. If these persist or get worse, let your doctor know. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. G-Gesic-MR Tablet may be taken with or without food but it is better to take it at a fixed time.
Nausea Vomiting Heartburn Stomach pain Diarrhea Loss of appetite
It is not known whether it is safe to consume alcohol with G-Gesic-MR Tablet. Please consult your doctor.
Information regarding the use of G-Gesic-MR Tablet during breastfeeding is not available. Please consult your doctor.
Information regarding the use of G-Gesic-MR Tablet during pregnancy is not available. Please consult your doctor.
Drugs for pain/fever or cough-and-cold containing acetaminophen
G-Gesic-MR Tablet is a combination of two pain relieving medicines (Aceclofenac and Paracetamol) and a muscle relaxant (Chlorzoxazone). The pain relieving medicines work by blocking the release of certain chemical messengers in the brain that cause pain and inflammation (redness and swelling). The muscle relaxant works on the centers in the brain and spinal cord to relieve muscle stiffness or spasm thereby improving muscle movement.
Avoid consuming alcohol when taking G-Gesic-MR Tablet as it may cause excessive drowsiness and increase the risk of liver damage. Older adults may have increased drowsiness, confusion, and higher risk of falling as a result of taking G-Gesic-MR Tablet. Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.
G-Gesic-MR Tablet is a combination medication containing Aceclofenac, Paracetamol, and Chlorzoxazone. It helps relieve muscle pain by relaxing affected muscles, reducing pain caused by muscle spasms, cramps, or injuries, and lowering chemical substances in the body that cause pain.
To reduce muscle pain, take rest if you have an injury or overuse, get plenty of sleep, and try to reduce stress. Applying an ice pack to the affected area may also help relieve pain and inflammation. If your muscle pain is caused by a medical condition, follow your doctor's advice.
No, there are no reported cases of addiction to G-Gesic-MR Tablet.
G-Gesic-MR Tablet is usually used for short-term relief and can be discontinued when your pain is relieved. However, your doctor may advise you to continue taking it.
Yes, G-Gesic-MR Tablet may cause dizziness (feeling faint, weak, unsteady, or lightheaded) in some patients. If you experience dizziness, rest for a while and resume once you feel better.
G-Gesic-MR Tablet contains Paracetamol and Chlorzoxazone, which can harm the liver, especially when taken in high doses. Avoid drinking alcohol while taking this medicine, as it may increase the risk of liver damage. Patients with underlying liver disease should consult their doctor before taking this medication. Signs of liver damage include fever, rash, loss of appetite, nausea, vomiting, fatigue, stomach pain, dark urine, yellow skin or eyes, and abnormal liver enzymes.
You may start noticing the initial benefits of pain relief within an hour of taking G-Gesic-MR Tablet.
If you miss a dose, skip it and take your next scheduled dose. Do not take a double dose to make up for the missed dose, as this may increase the risk of unwanted side effects. Consult your doctor for guidance on managing missed doses.
No, taking higher than recommended doses may not be more effective and may increase the risk of serious side effects and toxicity. If your symptoms persist or worsen, consult your doctor for re-evaluation.
G-Gesic-MR Tablet is contraindicated in patients with known allergies to its components or excipients. It should be avoided in patients with a history of stomach ulcers or active, recurrent stomach ulcer/bleeding, heart failure, high blood pressure, and liver or kidney disease.
Yes, G-Gesic-MR Tablet has an expiration date. Please check the expiration date on the pack and do not use the medication after the expiration date.